# SDR UALA2011032101328

- Difficulty date: March 20, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747-41R
- Aircraft serial: 26908
- Aircraft time: 50,144 hours, 5,921 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOWER SIDE OF LAV DOOR AT 2R IS LOOSE.  LIGHT IS UN-SECURE.  TIGHTENED SAME, SYS CHECKS GOOD.
